Non-Gaussianity in large-scale structure and Minkowski functionals
Version of Record online: 6 JUN 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 423, Issue 4, pages 3209–3226, July 2012
How to Cite
Pratten, G. and Munshi, D. (2012), Non-Gaussianity in large-scale structure and Minkowski functionals. Monthly Notices of the Royal Astronomical Society, 423: 3209–3226. doi: 10.1111/j.1365-2966.2012.21103.x
- Issue online: 4 JUL 2012
- Version of Record online: 6 JUN 2012
- Accepted 2012 April 12. Received 2012 April 12; in original form 2011 August 10
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!